# SDR CALA2019110101872

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5337090500000
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 35-36 PRESSURE PANEL INSP LONGITUDINAL BEAM HOLES 35, 40, AND 64 HAVE REJECTABLE, SUPPORT TASK PER HAECO LCQ NR 9296421 GE N REMOVED AND REPLACED LONGITUDINAL BEAM ASSY P/N D5337090500000 P O 1072994.1 BEAM. REMOVED AND INSTALLED IAW EA 5330-05216 002 AN D EC/RA 5331-02493 REV A.
